IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1657

Title: Certain Differential Subordinations using a Generalized Sălăgean Operator and Ruscheweyh Operator
Authors: Alb Lupaş, Alina
Keywords: Differential Subordination
Convex Function
Best Dominant
Differential Operator
Convolution Product
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 4, (2010), 355p-360p
Abstract: In the present paper we define a new operator using the generalized Sălăgean operator and the Ruscheweyh operator.
Description: MSC 2010: 30C45, 30A20, 34A40
URI: http://hdl.handle.net/10525/1657
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num4-2010-355p-360p.pdf151.47 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback